# SDR YENA2020100900475

- Difficulty date: October 4, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 38,329 hours, 13,194 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION BOTTOM SKIN PANEL INTERNAL AREA ACCESS PANEL 574AB BETWEEN RIB 5 & 6; RESOLVED ON W/O: 1065139 TASKCARD: NR-00002.  PERFORRMED PERMANENT REPAIR ON BOTTOM SKIN PANEL INTERNAL AREA ACCESS PANEL 574AB BETWEEN RIB 5 & RIB 6 LT WING, IAW JB TC A20-644-01 & EA 57-0619-20 REV 0.
